66.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen side effects

1 REPLY 1
Carolyn52
Member

Re: Tamoxifen side effects

You don't say how old you are but after two years I switched from tamox to arimidex and it was much easier to tolerate for the next three years.
The hormone treatments are vital to avoid any reoccurence so it's worth taking.
Hugs xxx
Sandbanks
Member

Tamoxifen side effects

 

I'm feeling very low with Tamoxifen side effects, and don't think I can carry on despite being urged by my oncologist too. I've just retrained as a primary school teacher and am due to start a job in a few weeks. I tried again back on the Tamoxifen but feel so tired, drained and nauseous, plus hot flushes I don't think I can continue. I had stage 3, mx, rads, chemo, and 19/20 positive lymph nodes which doesn't sound great. But it's nearly 4 years now, and want to feel positive about my future, however onc is strongly urging me to continue. What is better quality of life or feeling a shadow of my former self when on tamoxifen. Plus I have two lovely daughters age 7 and 9 who I want to enjoy and be around for. What to do.